Structure of Right Artinian Algebras over a Field
Publications du Département de mathématiques (Lyon), no. 1 (1994), pp. 1-121.
@article{PDML_1994___1_A1_0,
     author = {Hacque, Michel},
     title = {Structure of {Right} {Artinian} {Algebras} over a {Field}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--121},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1},
     year = {1994},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1994___1_A1_0/}
}
TY  - JOUR
AU  - Hacque, Michel
TI  - Structure of Right Artinian Algebras over a Field
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1994
DA  - 1994///
SP  - 1
EP  - 121
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1994___1_A1_0/
LA  - en
ID  - PDML_1994___1_A1_0
ER  - 
Hacque, Michel. Structure of Right Artinian Algebras over a Field. Publications du Département de mathématiques (Lyon), no. 1 (1994), pp. 1-121. http://archive.numdam.org/item/PDML_1994___1_A1_0/

[1] N. Bourbaki, Algèbre Ch. 8 Modules et anneaux semi-simples, Paris, Hermann, (Act. Sc. et Ind. 1261, Eléments de Mathématiques). | Zbl 0102.27203

[2] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, (1956). | MR 77480 | Zbl 0933.18001

[3] J. Dieudonné, Sur les systèmes hyper complexes J. Reine Angew. Math, 184, (1942), 178-192. | MR 8605 | Zbl 0027.01001

[4] J. Dieudonné, Sur le socle d'un anneau et les anneaux simples infinis, Bull.Soc. Math. France, 70, (1942), 46-75. | JFM 68.0049.02 | MR 11289

[5] J. Dieudonne, Les idéaux minimaux dans les anneaux associatifs, Proc. Int. Cong. Math., Cambridge, Mass., (1950), V.2. | Zbl 0049.15903

J. Dieudonné, Les idéaux minimaux dans les anneaux associatifs, Amer. Math. Soc., Providence, (1952), 44-48. | MR 44508 | Zbl 0049.15903

[6] A.W. Goldie, Torsion-Free Modules and Rings, J. Algebra, 1, (1964), 268-287. | MR 164991 | Zbl 0145.26804

[7] M. Hacque, Mono-sous-catégorie d'une catégorie de modules, Publ. Dép. Math. Sc. de Lyon, 6, fasc. 1, (1969), 13-48. | Numdam | MR 266976 | Zbl 0177.02801

[8] M. Hacque, Quelques remarques sur la notion de socle, Comm. in Algebra, 10, (1982), 1003-1025. | MR 659318 | Zbl 0495.16030

[9] M. Hacque, Anneaux fidèlement représentés sur leur socle droit, Comm. in Algebra, 10, (1982), 1027-1072. | MR 659319 | Zbl 0495.16012

[10] M. Hacque, Some new invariants for right Artinian rings, Comm. in Algebra, (to appear), | MR 1302996 | Zbl 0821.16025

[11] G. Hochschild, On the Cohomology groups of an associative algebra, Ann. of Math, 46, (1945), 58-67. | MR 11076 | Zbl 0063.02029

[12] G. Hochschild, On the Cohomology Theory for associative algebras, Ann. of Math, 42, (1946), 568-579. | MR 16762 | Zbl 0063.02030

[13] G. Hochschild, Cohomology and representations of associative algebras, Duke Math. J, 14, (1947), 921-948. | MR 22842 | Zbl 0029.34201

[14] G. Hochschild and J.P. Serre, Cohomology of group Extensions, Trans. Amer. Math. Soc., 74, (1953), 110-134. | MR 52438 | Zbl 0050.02104

[15] S. Mac Lane, Extensions and Obstructions for Rings, III. J. Math., 2, (1958), 316-345. | MR 98773 | Zbl 0081.03303

[16] S. Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, 114, Springer-Verlag, Berlin, (1967). | MR 349792 | Zbl 0133.26502

[17] R.S. Pierce, Associative Algebras, Graduate Texts in Mathematics, Springer-Verlag, New York Heidelberg Berlin (1982). | MR 674652 | Zbl 0497.16001